I was on IV Invanz for 3.5 months total (with a 1 month break in the middle) and seemingly made a TON of progress. I was on a cyst buster as well, and about 60% of the Buhner protocol.
Problem is, when I go off of the IV and back to orals, I seem to backslide very quickly. I have only been off IV for 2 weeks (switched to Rifampin, Factive, Tindamax, and 100% of the Buhner protocol) and now my symptoms are going crazy. This happened last time I went off IV too.
Does this mean I'm relapsing and the only thing that will keep me well is IV? My LLMD won't keep me on IV for any longer, so I'm freaked out that I'm only able to stay stable on IV.
Could it possibly be that the IV suppressed my immune system, and now my immune system is waking up and taking action? Or is the Buhner protocol really that strong that an increase from 60% to 100% would make me herx badly?
Ugh, I'm really discouraged. I've been fighting this for 3 years with REALLY heavy doses of things (abx, herbs, etc). I don't know where to go next.
Thanks guys... I'm in a panic about all of this this morning.
Posts: 453 | From TX | Registered: Aug 2008
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 11449
If you read Dr B's past notes and other prominent LLMDs they tend to shy away from using IV anymore because of this very reason...
Rapid progress followed by rapid regression followed by the succession of the IV
Hence why oral multi class oral therapy long term is better tolerated and better suggested for long term gains.
I used IV in the same manner as you w/ the same affect, but am on orals for 3+ years now and doing fine...just takes time.
Hang in there.
-------------------- "Experience is not what happens to you; it is what you do with what happens to you."